# SDR HEEA0010302

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911EB
- Make and model: Bolkms BO105S
- Aircraft serial: S812
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Flux Valve
- Part number: 5208140001
- Condition: Malfunction
- Location: Cockpit Hsi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUX VALVE CAUSES HSI TO SEARCH.  FLUX VALVE IS 15 FEET OFF.
